Alert archive / Alabama / Small Craft Advisories in 2014
Small Craft Advisory 29, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Apr 14, 2014, 4:39 AM CDT. It took effect at Apr 15, 2014, 1:00 AM CDT. It was in force for 33 hr.
The area
The counties it named.
The facts
- Issued
- Apr 14, 2014, 4:39 AM CDT (09:39 UTC)
- In effect from
- Apr 15, 2014, 1:00 AM CDT
- Expired
- Apr 16, 2014, 10:00 AM CDT
- In force
- 33 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
993 WHUS74 KMOB 140939 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 439 AM CDT MON APR 14 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TUESDAY TO 10 AM CDT WEDNESDAY... .STRONG NORTHWEST WINDS WILL DEVELOP ALONG WITH BUILDING SEAS IN THE WAKE OF A STRONG COLD FRONT LATE TONIGHT AND CONTINUE THROUGH WEDNESDAY MORNING. GMZ630>635-650-655-670-675-142000- /O.NEW.KMOB.SC.Y.0029.140415T0600Z-140416T1500Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 439 AM CDT MON APR 14 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TUESDAY TO 10 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM TUESDAY TO 10 AM CDT WEDNESDAY. * WINDS: NORTHWEST TO NORTH 20 TO 25 KNOTS WITH HIGHER GUSTS. * SEAS: 3 TO 5 FEET NEARSHORE...6 TO 8 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
7 follow-up statements
691 WHUS74 KMOB 142034 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 334 PM CDT MON APR 14 2014 ...HAZARDOUS MARINE CONDITIONS LATE TONIGHT THROUGH EARLY WEDNESDAY MORNING... ...GALE FORCE CONDITIONS DEVELOPING OVER MUCH OF THE COASTAL WATERS EARLY TO LATE TUESDAY MORNING IN THE WAKE OF A STRONG COLD FRONT... .STRONG NORTHWEST WINDS WILL DEVELOP ALONG WITH BUILDING SEAS IN THE WAKE OF A STRONG COLD FRONT LATE TONIGHT AND CONTINUE THROUGH WEDNESDAY MORNING. A PERIOD OF FREQUENT GALE FORCE WIND GUSTS ARE EXPECTED OVER MUCH OF THE COASTAL WATERS EARLY TUESDAY MORNING THROUGH MIDDAY. GMZ630>632-650-655-670-675-150500- /O.EXT.KMOB.SC.Y.0029.140415T0600Z-140415T0900Z/ /O.NEW.KMOB.GL.W.0003.140415T0900Z-140415T1700Z/ /O.NEW.KMOB.SC.Y.0030.140415T1700Z-140416T1500Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 334 PM CDT MON APR 14 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 AM TO 4 AM CDT TUESDAY... ...GALE WARNING IN EFFECT FROM 4 AM TO NOON CDT TUESDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TUESDAY TO 10 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 4 AM TO NOON CDT TUESDAY. A SMALL CRAFT ADVISORY IS IN EFFECT FROM 1 AM TO 4 AM TUESDAY AND FROM NOON TUESDAY TO 10 AM CDT WEDNESDAY. * WINDS: SOUTHWEST WINDS INCREASING TO AROUND 20 KNOTS AFTER MIDNIGHT. WINDS BECOMING NORTHWEST TO NORTH 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE FROM EARLY TUESDAY MORNING THROUGH MIDDAY. WINDS BECOMING NORTH 20 TO 25 KNOTS WITH HIGHER GUSTS TUESDAY AFTERNOON THROUGH TUESDAY NIGHT. * SEAS: 3 TO 6 FEET NEAR SHORE...6 TO 9 FEET WELL OFFSHORE. BAY WATERS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ633>635-150500- /O.CON.KMOB.SC.Y.0029.140415T0600Z-140416T1500Z/ PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 334 PM CDT MON APR 14 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TUESDAY TO 10 AM CDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TUESDAY TO 10 AM CDT WEDNESDAY. * WINDS: SOUTHWEST WINDS INCREASING TO NEAR 20 KNOTS AFTER MIDNIGHT. WINDS BECOMING NORTHWEST TO NORTH 20 TO 25 KNOTS WITH HIGHER GUSTS EARLY TUESDAY MORNING AND PERSISTING THROUGH TUESDAY NIGHT. OCCASIONAL GUSTS TO GALE FORCE CAN BE EXPECTED EARLY TO LATE TUESDAY MORNING. * BAY CONDITIONS: ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
306 WHUS74 KMOB 150434 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1134 PM CDT MON APR 14 2014 ...HAZARDOUS MARINE CONDITIONS LATE TONIGHT THROUGH EARLY WEDNESDAY MORNING... ...GALE FORCE CONDITIONS DEVELOPING OVER MUCH OF THE COASTAL WATERS EARLY TO LATE TUESDAY MORNING IN THE WAKE OF A STRONG COLD FRONT... .STRONG NORTHWEST WINDS WILL DEVELOP ALONG WITH BUILDING SEAS IN THE WAKE OF A STRONG COLD FRONT LATE TONIGHT AND CONTINUE THROUGH WEDNESDAY MORNING. A PERIOD OF FREQUENT GALE FORCE WIND GUSTS ARE EXPECTED OVER MUCH OF THE COASTAL WATERS EARLY TUESDAY MORNING THROUGH MIDDAY. GMZ630>632-650-655-670-675-151300- /O.CON.KMOB.SC.Y.0029.140415T0600Z-140415T0900Z/ /O.CON.KMOB.GL.W.0003.140415T0900Z-140415T1700Z/ /O.CON.KMOB.SC.Y.0030.140415T1700Z-140416T1500Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1134 PM CDT MON APR 14 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT TUESDAY... ...GALE WARNING REMAINS IN EFFECT FROM 4 AM TO NOON CDT TUESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TUESDAY TO 10 AM CDT WEDNESDAY... A GALE WARNING REMAINS IN EFFECT FROM 4 AM TO NOON CDT TUESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT TUESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TUESDAY TO 10 AM CDT WEDNESDAY. * WINDS: SOUTHWEST WINDS INCREASING TO AROUND 20 KNOTS AFTER MIDNIGHT. WINDS BECOMING NORTHWEST TO NORTH 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE FROM EARLY TUESDAY MORNING THROUGH MIDDAY. WINDS BECOMING NORTH 20 TO 25 KNOTS WITH HIGHER GUSTS TUESDAY AFTERNOON THROUGH TUESDAY NIGHT. * SEAS: 3 TO 6 FEET NEAR SHORE...6 TO 9 FEET WELL OFFSHORE. BAY WATERS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ633>635-151300- /O.CON.KMOB.SC.Y.0029.140415T0600Z-140416T1500Z/ PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 1134 PM CDT MON APR 14 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT WEDNESDAY. * WINDS: SOUTHWEST WINDS INCREASING TO NEAR 20 KNOTS AFTER MIDNIGHT. WINDS BECOMING NORTHWEST TO NORTH 20 TO 25 KNOTS WITH HIGHER GUSTS EARLY TUESDAY MORNING AND PERSISTING THROUGH TUESDAY NIGHT. OCCASIONAL GUSTS TO GALE FORCE CAN BE EXPECTED EARLY TO LATE TUESDAY MORNING. * BAY CONDITIONS: ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
076 WHUS74 KMOB 151140 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 640 AM CDT TUE APR 15 2014 ...HAZARDOUS MARINE CONDITIONS THROUGH EARLY WEDNESDAY MORNING... .STRONG OFFSHORE WINDS PERSIST UNTIL WEDNESDAY WHEN A MODERATE EASTERLY FLOW DEVELOPS. FREQUENT GUSTS TO GALE FORCE ARE EXPECTED UNTIL NOON FOR MUCH OF THE MARINE AREA. GMZ630>632-650-655-670-675-151945- /O.CON.KMOB.GL.W.0003.000000T0000Z-140415T1700Z/ /O.CON.KMOB.SC.Y.0030.140415T1700Z-140416T1500Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 640 AM CDT TUE APR 15 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL NOON CDT TODAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 10 AM CDT WEDNESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL NOON CDT TODAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 10 AM CDT WEDNESDAY. * WINDS: NORTHWEST 25 TO 30 KNOTS DECREASING TO 20 TO 25 KNOTS TONIGHT. FREQUENT GUSTS TO GALE FORCE THROUGH MIDDAY. * SEAS: 5 TO 7 FEET NEAR SHORE...8 TO 10 FEET WELL OFFSHORE. BAY WATERS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ633>635-151945- /O.CON.KMOB.SC.Y.0029.000000T0000Z-140416T1500Z/ PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 640 AM CDT TUE APR 15 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT WEDNESDAY. * WINDS: NORTHWEST 25 KNOTS DECREASING TO AROUND 20 KNOTS TONIGHT. OCCASIONAL GUSTS TO GALE FORCE THROUGH MIDDAY. * BAY CONDITIONS: ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
612 WHUS74 KMOB 151704 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1204 PM CDT TUE APR 15 2014 ...HAZARDOUS MARINE CONDITIONS THROUGH EARLY WEDNESDAY MORNING... .STRONG OFFSHORE WINDS PERSIST UNTIL WEDNESDAY WHEN A MODERATE EASTERLY FLOW DEVELOPS. FREQUENT GUSTS TO GALE FORCE ARE EXPECTED UNTIL NOON FOR MUCH OF THE MARINE AREA. GMZ630>632-650-655-670-675-160000- /O.EXP.KMOB.GL.W.0003.000000T0000Z-140415T1700Z/ /O.CON.KMOB.SC.Y.0030.000000T0000Z-140416T1500Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1204 PM CDT TUE APR 15 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT WEDNESDAY... ...GALE WARNING HAS EXPIRED... THE GALE WARNING IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT WEDNESDAY. * WINDS: NORTHWEST TO NORTH 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. * SEAS: 4 TO 6 FEET NEAR SHORE...7 TO 10 FEET WELL OFFSHORE. SEAS GRADUALLY SUBSIDING LATE TONIGHT...ESPECIALLY NEAR SHORE. BAY WATERS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ633>635-160000- /O.CON.KMOB.SC.Y.0029.000000T0000Z-140416T1500Z/ PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 1204 PM CDT TUE APR 15 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT WEDNESDAY. * WINDS: NORTHWEST TO NORTH 20 TO 25 KNOTS. OCCASIONAL GUSTS TO 30 KNOTS. * BAY CONDITIONS: ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
716 WHUS74 KMOB 152025 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 325 PM CDT TUE APR 15 2014 ...HAZARDOUS MARINE CONDITIONS WILL PERSIST THROUGH EARLY WEDNESDAY MORNING... .STRONG OFFSHORE WINDS WILL PERSIST THROUGH EARLY WEDNESDAY. GMZ630>632-650-655-670-675-160400- /O.CON.KMOB.SC.Y.0030.000000T0000Z-140416T1500Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 325 PM CDT TUE APR 15 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT WEDNESDAY. * WINDS: NORTH 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS...BECOMING NORTHEAST EARLY WEDNESDAY MORNING. * SEAS: 3 TO 6 FEET NEAR SHORE...7 TO 10 FEET WELL OFFSHORE. SEAS GRADUALLY BEGIN TO SUBSIDE EARLY WEDNESDAY MORNING. BAY WATERS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ633>635-160400- /O.CON.KMOB.SC.Y.0029.000000T0000Z-140416T1500Z/ PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 325 PM CDT TUE APR 15 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT WEDNESDAY. * WINDS: NORTH 20 TO 25 KNOTS...BECOMING NORTHEAST EARLY WEDNESDAY MORNING. * BAY CONDITIONS: ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
127 WHUS74 KMOB 160355 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1055 PM CDT TUE APR 15 2014 ...HAZARDOUS MARINE CONDITIONS WILL PERSIST THROUGH EARLY WEDNESDAY MORNING... .STRONG OFFSHORE WINDS WILL PERSIST THROUGH EARLY WEDNESDAY. GMZ630>632-650-655-670-675-161200- /O.CON.KMOB.SC.Y.0030.000000T0000Z-140416T1500Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1055 PM CDT TUE APR 15 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT WEDNESDAY. * WINDS: NORTH 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS...BECOMING NORTHEAST EARLY WEDNESDAY MORNING. * SEAS: 3 TO 6 FEET NEAR SHORE...6 TO 9 FEET WELL OFFSHORE. SEAS GRADUALLY BEGIN TO SUBSIDE EARLY WEDNESDAY MORNING. BAY WATERS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ633>635-161200- /O.CON.KMOB.SC.Y.0029.000000T0000Z-140416T1500Z/ PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 1055 PM CDT TUE APR 15 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT WEDNESDAY. * WINDS: NORTH 20 TO 25 KNOTS...BECOMING NORTHEAST EARLY WEDNESDAY MORNING. * BAY CONDITIONS: ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
475 WHUS74 KMOB 161031 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 531 AM CDT WED APR 16 2014 ...HAZARDOUS MARINE CONDITIONS WILL PERSIST THROUGH EARLY THIS MORNING... .STRONG OFFSHORE WINDS WILL PERSIST THROUGH EARLY THIS MORNING. GMZ630>632-650-655-670-675-161500- /O.CON.KMOB.SC.Y.0030.000000T0000Z-140416T1500Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 531 AM CDT WED APR 16 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING. * WINDS: NORTHEAST AROUND 20 KNOTS. * SEAS: 3 TO 6 FEET. BAY WATERS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ633>635-161500- /O.CON.KMOB.SC.Y.0029.000000T0000Z-140416T1500Z/ PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 531 AM CDT WED APR 16 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING. * WINDS: NORTHEAST WINDS AROUND 20 KNOTS. * BAY CONDITIONS: ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Apr 14, 12:03 AM CDT, 4 hours 36 minutes earlier.
Area forecast discussion, Apr 14, 12:03 AM CDT, 4 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
1203 AM CDT MON APR 14 2014
.AVIATION [06Z TERMINAL FORECAST DISCUSSION]...AVIATION FORECAST
IMPACTS CONTINUE TO BE POTENTIAL FOR MVFR TO LOCALIZED IFR CIGS
OVERNIGHT AND INCREASING COVERAGE OF SHRA/TSRA MONDAY. SO FAR A BRIEF
PERIOD OF IFR CIGS HAVE IMPACTED KPNS...WHILE LOW CIGS HAVE NOT
DEVELOPED NEAR KMOB/KBFM. WE HAVE DELAYED ONSET OF MVFR TO IFR CIGS A
LITTLE LATER FROM THE PREVIOUS FORECAST. THE BETTER POTENTIAL FOR LOW
CIGS WILL BE MONDAY MORNING INTO MONDAY AFTERNOON AS MOISTURE SPREADS
IN FROM THE WEST/SOUTHWEST AHEAD OF AN APPROACHING FRONT. A FEW
SHRA/TSRA MAY APPROACH KMOB/KBFM BY LATE MORNING... BUT BETTER
POTENTIAL FOR CONVECTION WILL BE DURING THE AFTERNOON AND EVENING.
SOME STORMS COULD BE STRONG WITH HEAVY RAIN. SOUTHEAST WINDS 5-10
KNOTS TONIGHT WILL BECOME SOUTH AND INCREASE TO 12-15 KNOTS WITH A
FEW GUSTS OVER 20 KNOTS DURING THE DAY MONDAY. /21
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 65 80 49 62 36 / 10 70 90 30 10
PENSACOLA 66 78 54 64 40 / 10 60 90 30 10
DESTIN 65 75 57 64 44 / 10 50 80 40 10
EVERGREEN 60 80 50 60 32 / 10 70 90 30 10
WAYNESBORO 65 78 44 60 32 / 40 90 90 20 10
CAMDEN 61 78 48 61 32 / 20 80 90 30 10
CRESTVIEW 58 79 56 65 32 / 10 70 80 40 10
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH FROM 7 AM MONDAY TO 7 AM TUESDAY FOR THE
FOLLOWING ZONES: CHOCTAW...CLARKE...MONROE...WASHINGTON...
WILCOX...
HIGH RIP CURRENT RISK UNTIL 7 PM MONDAY FOR THE FOLLOWING ZONES:
LOWER BALDWIN...LOWER MOBILE...
FL...HIGH RIP CURRENT RISK UNTIL 7 PM MONDAY FOR THE FOLLOWING ZONES:
COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
MS...FLASH FLOOD WATCH FROM 7 AM MONDAY TO 7 AM TUESDAY FOR THE
FOLLOWING ZONES: GREENE...PERRY...WAYNE...
GM...NONE.
&&Hazardous weather outlook, Apr 13, 3:14 PM CDT, 13 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 314 PM CDT SUN APR 13 2014 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-141100- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 314 PM CDT SUN APR 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A HIGH RISK OF RIP CURRENTS AT AREA BEACHES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A HIGH RISK OF RIP CURRENTS CONTINUES THROUGH AT LEAST MONDAY. TWO ROUNDS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED TO AFFECT THE AREA ON MONDAY. THE FIRST ROUND WILL BE A WEAKENING LINE OF SHOWERS AND THUNDERSTORMS THAT WILL MOVE INTO FAR INLAND SOUTHEAST MISSISSIPPI AND SOUTHWEST ALABAMA AROUND SUNRISE MONDAY. THE THREAT FOR SEVERE WEATHER IS LOW AT THIS TIME...HOWEVER...A FEW STRONG STORMS WITH GUSTY WINDS AND LOCALLY HEAVY RAIN ARE POSSIBLE. ANOTHER ROUND OF NUMEROUS TO WIDESPREAD SHOWERS AND THUNDERSTORMS IS EXPECTED TO DEVELOP ACROSS SOUTHEAST MISSISSIPPI BY LATE MONDAY AFTERNOON...MOVING EAST INTO SOUTHERN ALABAMA DURING THE EVENING HOURS. STRONG TO SEVERE STORMS ARE POSSIBLE...ESPECIALLY WEST OF THE INTERSTATE 65 CORRIDOR. DAMAGING WINDS AND LARGE HAIL WILL BE THE PRIMARY SEVERE WEATHER THREATS. PERIODS OF HEAVY RAIN ARE ALSO EXPECTED. WIDESPREAD RAIN TOTALS OF 1 TO 3 INCHES ARE LIKELY WITH LOCALLY HIGHER TOTALS OF 4 TO 6 INCHES. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR MUCH OF INLAND SOUTHEAST MISSISSIPPI AND SOUTHWEST ALABAMA...WEST OF INTERSTATE 65. THIS IS WHERE THE GROUND IS MOST SATURATED...RIVER FLOODING IS ONGOING...AND THE HIGHEST RAIN TOTALS AREA EXPECTED. THE ADDITIONAL HEAVY RAIN MAY EXACERBATE ONGOING RIVER FLOODING AND RESULT IN INSTANCES OF FLASH FLOODING. LOCALIZED FLOODING IS POSSIBLE ELSEWHERE ACROSS THE REGION...ESPECIALLY WHERE THUNDERSTORMS REPEATEDLY MOVE ACROSS THE SAME AREA. FREEZING TEMPERATURES AND AREAS OF FROST ARE POSSIBLE ALONG AND NORTH OF THE HIGHWAY 84 CORRIDOR EARLY WEDNESDAY MORNING. PATCHY FROST IS POSSIBLE SOUTH TO THE INTERSTATE 10 CORRIDOR. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS MAY BE REQUIRED MONDAY AND MONDAY NIGHT. GMZ630>635-650-655-670-675-141100- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 314 PM CDT SUN APR 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT SOUTHEAST WINDS WILL INCREASE THIS AFTERNOON AND TONIGHT...POTENTIALLY CREATING HAZARDOUS CONDITIONS FOR SMALL CRAFT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A COLD FRONT WILL MOVE ACROSS THE MARINE AREA MONDAY NIGHT WITH SHOWERS AND THUNDERSTORMS INCREASING ACROSS THE MARINE AREA AHEAD OF THE FRONT ON MONDAY. SOME OF THE STORMS MAY BECOME STRONG TO SEVERE...CAPABLE OF PRODUCING STRONG WINDS. A STRONG OFFSHORE FLOW WILL FOLLOW IN THE WAKE OF THE FRONT THROUGH MIDWEEK WITH CONTINUED HAZARDOUS CONDITIONS FOR SMALL CRAFT.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 12:13 PM CDT | River Flood Warning | MOB | Mobile | 7 days |
| Apr 14, 3:34 PM CDT | Gale Warning | MOB | 20 hr | |
| Apr 14, 3:34 PM CDT | Small Craft Advisory | MOB | 42 hr | |
| Apr 14, 5:59 PM CDT | Special Marine Warning | MOB | 91 min |
Nearby
Small Craft Advisories in Alabama, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.